# SDR SWIA202162399

- Difficulty date: August 26, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBD ROLLER AT SLAT TRACK 3-2 IS HARD TO SPIN   (C-CHECK RO 11-05-2021)   REMOVED DEFECTIVE FWD INBD ROLLER AT RH SLAT TRACK 3-2 AND REPLACED WITH NEW FROM STOCK. REF: CRJ700 AMM 27-81-44-400-803-A01. EXTENDED AND RETRACTED THE SLATS TWO TIMES, STOPPING AT 20 AND 25 DEGREES EACH CYCLE IAW CRJ-700 AMM 27-52-00-864-801-A01. CHECK GOOD.
